Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: UNOMEDICAL A/S; Set, Administration, Intravascular
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
UNOMEDICAL A/S; Set, Administration, Intravascular
Model Number
MMT-243AT
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hypoglycemia (1912)
Date of Event
07/30/2026
Type of Reportable Event
Serious Injury
New Search
Submit an Adverse Event Report
Common Device Name
Set, Administration, Intravascular
Manufacturer
(Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA 4320
Manufacturer
(Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA 4320
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA 4320
+1(603)247-0255
MDR Report Key
50511203
Report Number
8021545-2026-47179
Device Sequence Number
15780321
Product Code
FPA
UDI-Device Identifier
05705244025172
UDI-Public
05705244025172
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K173879
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
07/31/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
MMT-243AT
Device Lot Number
UNKNOWN
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/31/2026
Initial Report FDA Received Date
08/30/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown